# SDR ASOA2013060703809

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SUPPORT CORRODED AT FS 280.00 AND RBL 38.  REMOVED RT FLOOR SUPPORT FS 280-310 LOCATED & DRILLED NEW FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01 & DWG SH670-32172.
